# SDR USAA980568

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1482
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-1 CHECK VISUAL INSPECTION, FOUND A 1 INCH BY 3 INCH AREA OF CORROSION BS 1482 STRINGER 27R.  REMOVED CORRODED AREA AND FABRICATED NEW STRINGER TIE FITTING PER SRM 51-10-00 PAR 9.  (M)
